# SDR AALA2009031300005

- Difficulty date: March 13, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N620AA
- Make and model: Boeing 757223
- Aircraft serial: 24578
- Aircraft time: 59,071 hours, 20,993 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LAS - ON APPROACH CAPTAIN REPORTED RECEIVING SLAT LEADING EDGE ASYMMETRY WARNING LIGHT.  ABORTED APPROACH AND DID GO AROUND.  EMERGENCY DECLARED, LANDED LAS WITH SLATS AT 20 WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  NO FAULTS FOUND.  CYCLED SLATS SEVERAL TIMES.  SYSTEM GROUND CHECK NORMAL OPERATION.
